# SDR DALA2018021600933

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN BTW BEAM NR 4 TO 5 MID SECTION AT MAIN ENTRANCE DOOR. CRACKED SKIN BTW BEAM NR 4 TO 5 MID SECTION WAS REPAIRED PER ER/A:501106-14MA REVISION: C  READY FOR ENTRY PERFORM VISUAL DEACL INSPECTION CONDITION EVERY C (L1).
